Graphic solution of a goniometric equation

Karel Mišoň

Časopis pro pěstování matematiky (1955)

  • Volume: 080, Issue: 2, page 243-243
  • ISSN: 0528-2195

How to cite


Mišoň, Karel. "Grafické řešení jedné goniometrické rovnice." Časopis pro pěstování matematiky 080.2 (1955): 243-243. <>.

author = {Mišoň, Karel},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {2},
pages = {243-243},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Grafické řešení jedné goniometrické rovnice},
url = {},
volume = {080},
year = {1955},

AU - Mišoň, Karel
TI - Grafické řešení jedné goniometrické rovnice
JO - Časopis pro pěstování matematiky
PY - 1955
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 080
IS - 2
SP - 243
EP - 243
LA - cze
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.